On the richness of the class of quasiconformal mappings of regions in three-dimensional Euclidean space
Doklady Akademii Nauk, Tome 172 (1967) no. 3, pp. 527-528
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_3_a5,
author = {A. P. Kopylov},
title = {On the richness of the class of quasiconformal mappings of regions in three-dimensional {Euclidean} space},
journal = {Doklady Akademii Nauk},
pages = {527--528},
year = {1967},
volume = {172},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_3_a5/}
}
TY - JOUR AU - A. P. Kopylov TI - On the richness of the class of quasiconformal mappings of regions in three-dimensional Euclidean space JO - Doklady Akademii Nauk PY - 1967 SP - 527 EP - 528 VL - 172 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1967_172_3_a5/ LA - ru ID - DAN_1967_172_3_a5 ER -
A. P. Kopylov. On the richness of the class of quasiconformal mappings of regions in three-dimensional Euclidean space. Doklady Akademii Nauk, Tome 172 (1967) no. 3, pp. 527-528. http://geodesic.mathdoc.fr/item/DAN_1967_172_3_a5/